

FIA EUROPEAN TRUCK RACING CHAMPIONSHIP



ROUND 1: MISANO, MISANO WORLD CIRCUIT MARCO SIMONCELLI

MAY 25TH - 26TH

Detailed DRAFT Timetable, v2 | 05 April 2019 | subject to FIA approval

				Friday, 24 May 2019	
Start		Finish	Duration	Programme	Series
10:30	-	13:00	2:30	Drivers & Teams' Managers Season Briefing Meeting (mandatory)	FIA European Truck Racing Championship
14:30	-	16:30	2:00	Administrative Check - 1st floor pit building	FIA European Truck Racing Championship
14:45	-	17:00	2:15	Scrutineering - Box 4-5-6 / 43-44-45 and Paddock	FIA European Truck Racing Championship
14:30	-	17:30	3:00	Administrative Check - 1st floor pit building	Super Cup (car)
14:45	-	18:00	3:15	Scrutineering - Box 43-44-45 and Paddock	Super Cup (car)

				Saturday, 25 May 2019	
Start		Finish	Duration	Programme	Series
08:30	-	11:30	3:00	Administrative Check- 1st floor pit building	Super Cup (car)
08:45	-	11:45	3:00	Scrutineering - Box 43-44-45 and Paddock	Super Cup (car)
08:20	-	08:50	0:30	Extrication Exercise	FIA European Truck Racing Championship
08:40	-	08:55	0:15	Pace Truck Familiarisation and System's Check	FIA European Truck Racing Championship
09:00	-	09:30	0:30	Free Practice 1	FIA European Truck Racing Championship
09:50	-	10:15	0:25	Free Practice 1	Super Cup (car)
10:00	-	10:30	0:30	Driver's Briefing (Briefing Room)	FIA European Truck Racing Championship
10:50	-	11:20	0:30	Free Practice 2	FIA European Truck Racing Championship
11:45	-	12:00	0:15	Autograph Session (Fan Village)	FIA European Truck Racing Championship
12:00	-	12:30	0:30	Driver's Briefing (Briefing Room)	Super Cup (car)
12:45	-	12:55	0:10	timed practice 1 (Q1)	FIA European Truck Racing Championship
13:00	-	13:10	0:10	"SUPER POLE" - (first 10 drivers from Q1)	FIA European Truck Racing Championship
13:40	-	14:05	0:25	Free Practice 2	Super Cup (car)
14:40				Pit lane Open	FIA European Truck Racing Championship
14:50				Pit lane Closed	FIA European Truck Racing Championship
14:50				10 Minutes Board	FIA European Truck Racing Championship
15:00				Start Formation Lap	FIA European Truck Racing Championship
15:00	-	15:40	0:40	Championship Race 1 (12 laps)	FIA European Truck Racing Championship
15:45	-	16:00	0:15	Podium Championship Race 1	FIA European Truck Racing Championship
16:10	-	16:25	0:15	Post Race Conference Race 1 (Fan Village)	FIA European Truck Racing Championship
16:00	-	16:25	0:25	Qualifying	Super Cup (car)
17:10				Pit lane Open	FIA European Truck Racing Championship
17:20				Pit lane Closed	FIA European Truck Racing Championship
17:20				10 Minutes Board	FIA European Truck Racing Championship
17:30				Start Formation Lap	FIA European Truck Racing Championship
17:30	-	18:10	0:40	Championship Race 2 (12 laps)	FIA European Truck Racing Championship
18:15	-	18:30	0:15	Podium Championship Race 2	FIA European Truck Racing Championship
18:40	-	18:55	0:15	Post Race Conference Race 2 (Fan Village)	FIA European Truck Racing Championship

Sunday, 26 May 2019					
Start	Finish	Duration	Programme	Series	
08:55 -	09:10	0:15	Pace Truck Familiarisation and System's Check	FIA European Truck Racing Championship	
09:15 -	09:30	0:15	warm up	FIA European Truck Racing Championship	
10:30 -	10:40	0:10	timed practice 2 (Q2)	FIA European Truck Racing Championship	
10:45 -	10:55	0:10	"SUPER POLE" - (first 10 drivers from Q2)	FIA European Truck Racing Championship	
11:20 -	11:45	0:25	Race 1 (25')	Super Cup (car)	
11:45 -	12:00	0:15	Autograph Session (Fan Village)	FIA European Truck Racing Championship	
12:50			Pit lane Open	FIA European Truck Racing Championship	
13:00			Pit lane Closed	FIA European Truck Racing Championship	
13:00			10 Minutes Board	FIA European Truck Racing Championship	
13:10			Start Formation Lap	FIA European Truck Racing Championship	
13:10 -	13:50	0:40	Championship Race 3 (12 laps)	FIA European Truck Racing Championship	
13:55 -	14:10	0:15	Podium Championship Race 3	FIA European Truck Racing Championship	
14:20 -	14:35	0:15	Post Race Conference Race 3 (Fan Village)	FIA European Truck Racing Championship	
14:20 -	14:45	0:25	Race 2 (25')	Super Cup (car)	
15:00			Pit lane Open	FIA European Truck Racing Championship	
15:10			Pit lane Closed	FIA European Truck Racing Championship	
15:10			10 Minutes Board	FIA European Truck Racing Championship	
15:20			Start Formation Lap	FIA European Truck Racing Championship	
15:20 -	16:00	0:40	Championship Race 4 (12 laps)	FIA European Truck Racing Championship	
16:05 -	16:20	0:15	Podium Championship Race 4	FIA European Truck Racing Championship	
16:30 -	16:45	0:15	Post Race Conference Race 4 (Fan Village)	FIA European Truck Racing Championship	











